# SDR UALA2012040902192

- Difficulty date: April 9, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 87,050 hours, 13,843 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 19 AB BLOWN DUCT,  SECURED WITH TYPE 44 ADHESIVE REF BAC DWG 214T4020.
